# SDR CALA2025100809787

- Difficulty date: October 6, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N69816
- Make and model: Boeing 737924ER
- Aircraft serial: 42176
- Aircraft time: 37,725 hours, 13,666 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL CAME BACK ON CLIMB WENT AWAY IN CRUISE STRONG O N APPROACH.  PROCEEDED TO RUN AIR CONDITIONING SYSTEM ON AIRCRAFT FOR FURTHER TROUBLESHOOTING PER AMM TASK 05-51-26-800-801-C1 (SUBTASK 05-51-26-200-001-C10). NO FOUL SMELL WAS NOTED. AIRCRAFT OK FOR SERVICE.
